As seen on
The Doctors Logo
montel
48-Hours Logo

Navigation

Skin Reactions Linked to ADHD Stimulants

Family Practice News 11/1/11: ADHD drugs like Ritalin and Adderall are found to be associated with skin reactions that can be very alarming to parents. There can be pustules inside the eyes, hives, and even hair loss. Another symptom caused by these ADHD stimulant drugs can be toes that turn red and progress to turning blue.

At The Block Center we look for and treat the underlying cause of the symptoms that are called ADHD. In 20 years of practice, Dr. Block has never seen a child who actually had ADHD. ADHD is a subjective psychiatric diagnosis that does not address the medical or educational causes of the problem. Dr. Block finds that diet changes, allergy treatment, nutritional support, correcting learning and processing problems and treating any other medical conditions usually resolves the ADHD symptoms so she has no need to diagnose it or prescribe ADHD drugs that can cause such severe skin problems.

At The Block Center the goal is always to Find the Cause and Fix the Problem, Not Just Cover Symptoms with Drugs. www.blockcenter.com

Call Today to Find out If The Block Center Is Right for You!

Contact Us

Avatar for Dr. Mary Ann Block

Dr. Mary Ann Block

Dr. Mary Ann Block is Medical Director of The Block Center, an international clinic for the treatment of chronic health problems in children and adults. She is an international expert on the treatment of ADHD without psychiatric drugs. Her approach is to look for and treat the underlying problem instead of covering the symptoms with drugs.

Leave a Reply

Your email address will not be published. Required fields are marked *

Recent Post